Alert archive / Iowa / Tornado Warnings in 2013

Tornado Warning 17, NWS Quad Cities, IA

June 24, 2013Iowa County, Keokuk County, Iowa

NWS Quad Cities, IA issued this tornado warning at Jun 24, 2013, 1:18 PM CDT for Iowa County, Keokuk County, Iowa. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2013, 1:18 PM CDT (18:18 UTC)
Expired
Jun 24, 2013, 1:45 PM CDT
In force
27 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Iowa County, IA, Keokuk County, IA

The radar

The Des Moines radar (KDMX), 122 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 12:14 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 6.3 hours before the alert went out and 340 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2013-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2355 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2013-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 223 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2355 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
223 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.9
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

139 
WFUS53 KDVN 241818
TORDVN
IAC095-107-241845-
/O.NEW.KDVN.TO.W.0017.130624T1818Z-130624T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
118 PM CDT MON JUN 24 2013

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN IOWA COUNTY IN EAST CENTRAL IOWA...
  NORTHERN KEOKUK COUNTY IN SOUTHEAST IOWA...

* UNTIL 145 PM CDT

* AT 117 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 5 MILES NORTHWEST OF WHAT CHEER...AND MOVING
  EAST AT 35 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  SIGOURNEY...WHAT CHEER...DELTA...KESWICK...MILLERSBURG...SOUTH
  ENGLISH...NORTH ENGLISH...KINROSS...HARPER...PARNELL...COAL
  CREEK...GIBSON...THORNBURG...SIG-NOR FIELD AIRPORT AND WEBSTER.

OTHER LOCATIONS AFFECTED INCLUDE KEOKUK COUNTY FAIRGROUNDS...KEOKUK
COUNTY EXPO...LAKE YENRUOGIS COUNTY PARK AND BELVA DEER RECREATION
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 4151 9241 4151 9231 4157 9230 4160 9200
      4133 9197 4131 9242 4140 9242 4151 9242
TIME...MOT...LOC 1819Z 261DEG 30KT 4145 9242

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

DLF
2 follow-up statements
506 
WWUS53 KDVN 241835
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
135 PM CDT MON JUN 24 2013

IAC095-107-241845-
/O.CON.KDVN.TO.W.0017.000000T0000Z-130624T1845Z/
KEOKUK IA-IOWA IA-
135 PM CDT MON JUN 24 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN IOWA AND
NORTHERN KEOKUK COUNTIES UNTIL 145 PM CDT...

AT 131 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR WHAT CHEER...AND MOVING EAST AT 35 MPH.

HAZARD...TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
SIGOURNEY...KESWICK...SOUTH ENGLISH...HARPER...NORTH ENGLISH...
KINROSS...MILLERSBURG...PARNELL...SIG-NOR FIELD AIRPORT AND WEBSTER.

OTHER LOCATIONS AFFECTED INCLUDE KEOKUK COUNTY FAIRGROUNDS...KEOKUK
COUNTY EXPO...LAKE YENRUOGIS COUNTY PARK AND BELVA DEER RECREATION
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 4139 9240 4150 9239 4151 9241 4151 9231
      4157 9230 4160 9200 4133 9197 4131 9238
TIME...MOT...LOC 1835Z 262DEG 29KT 4139 9231

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

DLF
402 
WWUS53 KDVN 241846
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
146 PM CDT MON JUN 24 2013

IAC095-107-241856-
/O.EXP.KDVN.TO.W.0017.000000T0000Z-130624T1845Z/
KEOKUK IA-IOWA IA-
146 PM CDT MON JUN 24 2013

...THE TORNADO WARNING FOR SOUTHWESTERN IOWA AND NORTHERN KEOKUK
COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4139 9240 4150 9239 4151 9241 4151 9231
      4157 9230 4160 9200 4133 9197 4131 9238
TIME...MOT...LOC 1835Z 262DEG 29KT 4139 9231

$$

DLF

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jun 24, 1:01 PM CDT, 17 minutes earlier.

Area forecast discussion, Jun 24, 1:01 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
101 PM CDT MON JUN 24 2013

.SYNOPSIS...
ISSUED AT 445 AM CDT MON JUN 24 2013

CONVECTION HAS DEVELOPED ACROSS THE NE HALF OF THE CWFA EARLY THIS
AM.  A STATIONARY FRONT IS DRAPED ACROSS THE NE/KS BORDER TO NORTH
CENTRAL MO BEFORE DIPPING SOUTHWARD.  ADDITIONAL STORMS ARE FOUND
ACROSS CENTRAL IOWA AND FURTHER UPSTREAM A BOWING LINE OF STORMS IS
FOUND ACROSS CENTRAL NE.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 445 AM CDT MON JUN 24 2013

MAIN FOCUS WAS ON THE SHORT TERM THUNDERSTORM CHANCES AND HEAVY RAIN
THREAT AREAS TODAY.  THE CONVECTIVE AREAS ACROSS NE AND CENTRAL IA
WILL TRACK EASTWARD EVENTUALLY ACROSS THE CWFA.  AREAS ALONG AND
NORTH OF I80 WILL HAVE THE BEST CHANCES AT SEEING THE REPEATED
ROUNDS OF  THUNDERSTORMS.  EACH THUNDERSTORM HAS THE POTENTIAL TO
PRODUCE VERY HEAVY RAINS OF 1 TO 2 INCHES. THAT WITH REPEATED ROUNDS
OF THUNDERSTORMS SOME AREAS COULD SEE 2 TO 4 INCHES WITH LOCALLY
EVEN HIGHER AMOUNTS.  DROPPED THE SOUTHERN TIER OF COUNTIES FROM THE
FLASH FLOOD WATCH...WITH THE FOCUS MORE DEFINED TO BE ALONG AND
NORTH OF I80.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 445 AM CDT MON JUN 24 2013

NOT MUCH CHANGE TO THE EXTENDED FORECAST.  RAIN CHANCES REMAIN IN
THE FORECAST...ESPECIALLY ACROSS THE NORTHERN HALF OF THE CWFA
THROUGH WED NIGHT/THURSDAY WHEN A COLD FRONT MOVES THROUGH.
RELATIVELY QUIET WEATHER THURSDAY THROUGH SUNDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1250 PM CDT MON JUN 24 2013

UNSETTLED AFTERNOON TO SAY THE LEAST FOR THE TERMINALS. CID...DBQ
AND MLI ALL TO GET ROUNDS OF THUNDERSTORMS AND BOUTS OF MVFR TO
IFR CONDITIONS AS THEY/STORMS PASS FROM NOW THROUGH 20Z. THEN A ROUND OF
STRONG TO SVR STORMS TO IMPACT CID...DBQ AND BRL FROM 20Z-01Z OR
SO FROM THE WEST. STRONG VARIABLE WINDS POSSIBLE IN VCNTY OF ALL
TERMINALS WITH THE STORMS THROUGH 00Z TONIGHT. HEAVY RAIN
OCCASIONALLY REDUCING VSBYS TO UNDER A MILE AT TIMES AS WELL THIS
AFTERNOON. HARD TO TIME MVFR TO VFR WINDOWS BETWEEN THE STORMS.
MORE NOCTURNAL STORMS POSSIBLE AGAIN LATER TONIGHT AFTER A MID
EVENING LULL.    ..12..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR BENTON-
     BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-
     JOHNSON-JONES-KEOKUK-LINN-LOUISA-MUSCATINE-SCOTT-WASHINGTON.

IL...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR BUREAU-CARROLL-
     HENRY IL-JO DAVIESS-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-
     WHITESIDE.

MO...NONE.
&&

SYNOPSIS...14
SHORT TERM...14
LONG TERM...14
AVIATION...12
Hazardous weather outlook, Jun 24, 7:12 AM CDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
712 AM CDT MON JUN 24 2013

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-251215-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
712 AM CDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SEVERAL ROUNDS OF THUNDERSTORMS WILL MOVE ALONG AND NORTH OF THE
INTERSTATE 80 CORRIDOR THROUGH MUCH OF THE DAY. RAINFALL TOTALS
OF 2 TO LOCALLY OVER 6 INCHES WILL BE LIKELY. AMOUNTS OVER 3
INCHES WILL RESULT IN FLASH FLOODING OF URBAN AREAS AS WELL AS
LOW SPOTS...CREAKS...AND TRIBUTARY RIVERS.

FLASH FLOOD WARNINGS ARE IN EFFECT FOR PARTS OF THE AREA.
A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS NORTH OF A LINE FROM
OTTUMWA IOWA...TO GALESBURG ILLINOIS...TO LA SALLE ILLINOIS.

SOME OF THE STRONGER THUNDERSTORMS TODAY MAY SURPASS SEVERE LIMITS
PRODUCING QUARTER SIZED HAIL OR LARGE OR DAMAGING WINDS OF 60 MPH
OR MORE.

THE STORM PREDICTION CENTER HAS THE ENTIRE AREA IN A SLIGHT RISK
FOR SEVERE STORMS.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL STORMS ARE EXPECTED TUESDAY THROUGH WEDNESDAY NIGHT.
ANY ADDITIONAL HEAVY RAINS WILL ONLY AGGRAVATE ANY ONGOING
FLOODING CONCERNS OR MAY CREATE NEW ONES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH LATE THIS AFTERNOON.
REPORTS OF HEAVY RAINFALL OVER 1 INCH AND ANY FLOODING ISSUES
WOULD BE APPRECIATED.

14

In the hours before

Local storm report, Jun 24, 11:14 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1114 AM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 AM     HEAVY RAIN       2 NW KEWANEE            41.26N 89.96W
06/24/2013  M5.00 INCH       HENRY              IL   TRAINED SPOTTER

            TOTAL PAST 24 HOURS.

&&

DLS
Local storm report, Jun 24, 11:40 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1140 AM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 AM     HEAVY RAIN       2 S EAST MOLINE         41.49N 90.43W
06/24/2013  M4.20 INCH       ROCK ISLAND        IL   TRAINED SPOTTER

1040 AM     FLASH FLOOD      LOWDEN                  41.86N 90.92W
06/24/2013                   CEDAR              IA   CO-OP OBSERVER

            FOUR HOUSES WITH WATER UP TO 1ST FLOOR WINDOWS. 6.25
            INCHES OF RAIN IN 6 HOURS.

&&

TERRYS
Local storm report, Jun 24, 12:08 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1208 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       SSW ROCK ISLAND         41.48N 90.58W
06/24/2013  M3.30 INCH       ROCK ISLAND        IL   TRAINED SPOTTER

            RAINFALL PAST 12 HOURS

1140 AM     HEAVY RAIN       GALVA                   41.17N 90.04W
06/24/2013  M1.70 INCH       HENRY              IL   EMERGENCY MNGR

            RAINFALL IN PAST 24 HOURS

&&

TERRYS
Local storm report, Jun 24, 12:13 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1213 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 PM     FLASH FLOOD      IOWA CITY               41.66N 91.54W
06/24/2013                   JOHNSON            IA   TRAINED SPOTTER

            RAINING HEAVILY FOR PAST 20 MINUTES. MANY STREETS ARE
            FLOODED.

&&

TERRYS
Local storm report, Jun 24, 12:24 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1224 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 PM     HEAVY RAIN       1 NW DAVENPORT          41.56N 90.61W
06/24/2013  M2.15 INCH       SCOTT              IA   TRAINED SPOTTER

            24 HOUR TOTAL.

&&

DLS
Special weather statement, Jun 24, 12:33 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1233 PM CDT MON JUN 24 2013

IAZ066>068-ILZ009-015-241830-
CLINTON-MUSCATINE-ROCK ISLAND-SCOTT-WHITESIDE-
1233 PM CDT MON JUN 24 2013

...THUNDERSTORM WITH HEAVY RAIN AND SMALL HAIL...

AT 1224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MONTPELIER...OR 8 MILES SOUTHEAST OF
DURANT...MOVING NORTHEAST AT 25 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  DAVENPORT AROUND 1250 PM CDT...
  ELDRIDGE AROUND 100 PM CDT...
  BETTENDORF AND 6 MILES NORTHWEST OF RIVERDALE AROUND 105 PM CDT...
  LE CLAIRE...PORT BYRON AND 6 MILES NORTHWEST OF RAPIDS CITY AROUND
  120 PM CDT...
  PRINCETON AND CORDOVA AROUND 125 PM CDT...

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 35 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...HEAVY RAIN...ARE EXPECTED WITH THIS
STORM.

IF YOU HEAR THUNDER, MOVE IMMEDIATELY TO A STURDY BUILDING OR CAR
UNTIL THE STORM HAS PASSED.

EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS.

FLASH FLOOD WARNINGS REMAIN IN EFFECT FOR THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY
EVENING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4184 9033 4160 9013 4139 9083 4155 9094
TIME...MOT...LOC 1731Z 243DEG 24KT 4152 9077

DLF

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 9:32 PM CDTSpecial Weather StatementDVNJefferson58 min
Jun 23, 9:43 PM CDTRiver Flood WarningDVNLouisa17 days
Jun 23, 9:43 PM CDTRiver Flood WarningDVNDes Moines, Louisa18 days
Jun 23, 9:54 PM CDTSpecial Weather StatementDVNJefferson51 min
Jun 23, 10:02 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson43 min
Jun 24, 1:19 AM CDTSevere Thunderstorm WarningDVNMuscatine, Scott41 min
Jun 24, 4:29 AM CDTFlash Flood WarningDVNCedar, Clinton, Johnson, Jones, Linn, Scott9 hr
Jun 24, 6:09 AM CDTFlash Flood WarningDVNClinton, Scott6 hr
Jun 24, 7:02 AM CDTFlash Flood WarningDVNCedar, Muscatine, Scott6 hr
Jun 24, 9:50 AM CDTFlash Flood WarningDVNCedar, Iowa, Johnson, Muscatine6 hr
Jun 24, 10:45 AM CDTRiver Flood WarningDVNCedar, Louisa, Muscatine10 days
Jun 24, 10:45 AM CDTRiver Flood WarningDVNLouisa11 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNDubuque8 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNDubuque, Jackson8 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNClinton8 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNClinton, Scott10 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNScott10 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNMuscatine, Scott13 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNMuscatine14 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNLouisa, Muscatine15 days
Jun 24, 12:33 PM CDTSpecial Weather StatementDVNScott57 min
Jun 24, 1:29 PM CDTAreal Flood WarningDVNCedar, Clinton, Johnson, Jones, Linn, Scott12 hr
Jun 24, 1:53 PM CDTSpecial Weather StatementDVNIowa, Johnson, Keokuk, Washington52 min
Jun 24, 2:10 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Keokuk, Lee, Van Buren, Washington50 min
Jun 24, 2:24 PM CDTSevere Thunderstorm WarningDVNBenton, Iowa, Johnson, Keokuk, Linn, Washington51 min
Jun 24, 2:29 PM CDTSevere Thunderstorm WarningDVNLee, Van Buren46 min
Jun 24, 2:35 PM CDTTornado WarningDVNIowa, Johnson, Linn25 min
Jun 24, 2:42 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Jefferson, Johnson, Lee, Louisa and 3 more48 min
Jun 24, 2:42 PM CDTTornado WarningDVNHenry, Louisa, Washington33 min
Jun 24, 2:52 PM CDTTornado Warning Tornado observedDVNCedar, Johnson, Jones, Linn23 min
Jun 24, 3:07 PM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Des Moines, Lee, Louisa, Muscatine and 1 more38 min
Jun 24, 3:14 PM CDTTornado Warning Tornado observedDVNCedar, Clinton, Jackson, Jones46 min
Jun 24, 3:20 PM CDTTornado WarningDVNMuscatine, Scott25 min
Jun 24, 3:35 PM CDTSevere Thunderstorm WarningDVNClinton, Scott40 min
Jun 24, 3:45 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson45 min
Jun 24, 3:50 PM CDTTornado WarningDVNClinton, Scott40 min
Jun 24, 4:15 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson45 min

Nearby

Tornado Warnings in Iowa, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.